# SDR USAA2012030600024

- Difficulty date: February 13, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - 2 CRACKS IN VERTICAL CHORD OF NOSE LANDING GEAR WHEEL WELL AT BS 287, WL 159, RBL 25.  REPAIRED VERTICAL CHORD OF NOSE LANDING GEAR WHEEL WELL IAW B767 SRM 51-70-12-06 FIG 1.
